# SDR RAIA00712004

- Difficulty date: December 6, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N831HK
- Make and model: Emb EMB-145
- Aircraft serial: 145232
- Aircraft time: 18,376 hours, 16,275 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POST FLT 7886 - IAD- PAX DOOR WILL NOT OPEN FULLY.  MAINTENANCE REPOSITIONED LOWER AFT MAIN DOOR GUIDE ROLLER CHECK GOOD.
